BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2005 Volume 17 >

Please use this identifier to cite or link to this item:

Title: Stochastic Optimization in Robust Statistic
Authors: Vandev, D.
Keywords: robust estimators of location
least median of squares
stochastic approximation algorithm
Monte - Carlo study
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 17, No 1, (2005), 323p-335p
Abstract: The paper studies a stochastic optimization algorithm for computing of robust estimators of location proposed by Vandev (1992). A random approximation of the exact solution was proposed which is much cheaper in time and easy to program. Two examples are presented. Besides standard estimators of location like trimmed mean also robust regressions (LMS and LTS) introduced by Rousseeuw and Leroy are considered. MATLAB programs are included.
Description: 2000 Mathematics Subject Classification: 62J05, 62G35
ISSN: 0204-9805
Appears in Collections:2005 Volume 17

Files in This Item:

File Description SizeFormat
Pliska-17-2005-323-335.pdf1.15 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License